Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

April 10, 2015Webster County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 10, 2015, 4:01 PM EDT for Webster County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2015, 4:01 PM EDT (20:01 UTC)
Expired
Apr 10, 2015, 4:30 PM EDT
In force
29 min
Issued by
NWS Atlanta, GA

County Webster County, GA

The radar

The Ft Rucker radar (KEOX), 105 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
247 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

801 
WWUS82 KFFC 102001
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT FRI APR 10 2015
 
GAZ103-102030-
WEBSTER GA-
401 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WEBSTER COUNTY
UNTIL 430 PM EDT...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PRESTON...AND MOVING EAST AT 20 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS LARGE STORM 
MOVES ACROSS ALL OF WEBSTER COUNTY THROUGH 430 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
PRESTON...WESTON...SEMINOLE...CHURCH HILL...KIMBROUGH...
CENTERPOINT...LEVERETTS AND DUMAS.

LAT...LON 3192 8466 3196 8465 3196 8464 3198 8464
      3198 8465 3203 8465 3203 8464 3215 8464
      3218 8463 3219 8457 3218 8456 3217 8454
      3213 8453 3213 8443 3193 8444 3192 8446
TIME...MOT...LOC 2000Z 255DEG 19KT 3207 8460 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 10, 3:42 PM EDT, 19 minutes earlier.

Area forecast discussion, Apr 10, 3:42 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT FRI APR 10 2015

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
DRIER AIRMASS POISED TO ENTER THE NORTHWEST CORNER OF THE STATE AT
THIS TIME...HOWEVER AMPLE MOISTURE REMAINS IN PLACE AHEAD OF THE
FRONT AND TEMPERATURES ACROSS NORTH GEORGIA HAVE SEEN AT LEAST A BIT
OF A RECOVERY FROM EARLIER PRECIPITATION. BETTER CHANCES FOR THUNDER
THE REST OF THE AFTERNOON AND INTO THE EVENING REMAIN ACROSS CENTRAL
GEORGIA WHERE INSTABILITY HAS MANAGED TO REACH MODERATE LEVELS.
SBCAPE 1000-1500J/KG WITH MUCAPE 1000-2000J/KG ACROSS CENTRAL
GEORGIA IS MORE THAN AMPLE FOR A FEW STRONG TO MARGINALLY SEVERE
STORMS. SHEAR REMAINS WEAK BUT NOT ALTOGETHER LACKING...AND I DO NOT
ANTICIPATE ANY WIDESPREAD TORNADO THREAT. INSTABILITY EBBS SOMEWHAT
ACROSS CENTRAL GEORGIA OVERNIGHT AND ACTIVITY ALONG AND AHEAD OF THE
FRONT IS EXPECTED TO WEAKEN AND BECOME LESS WIDESPREAD THROUGH THAT
PERIOD. FRONT WASHES OUT ALONG OR SOUTH OF THE FORECAST AREA
SATURDAY WITH DIMINISHING PRECIPITATION CHANCES CONFINED TO THE
EXTREME SOUTHERN FRINGES OF THE AREA. DRY CONDITIONS EXPECTED
AREAWIDE BY LATE IN THE DAY SATURDAY THROUGH SATURDAY NIGHT AS
RELATIVE DRY HIGH PRESSURE BUILDS INTO THE STATE.

20

.LONG TERM /SUNDAY THROUGH FRIDAY/...
STILL SOME DISCREPANCIES BETWEEN THE ECMWF AND GFS IN THE LONG
TERM. ECMWF LIFTS THE MOISTURE BACK NORTH ON SUNDAY WHILE THE GFS
KEEPS IT SOUTH OF THE CWA. HAVE COMPROMISED IN THE MIDDLE WITH
PUSHING SOME PRECIP BACK INTO THE SOUTHERN PORTIONS OF CENTRAL
GEORGIA. BY MONDAY THOUGH...AN UPPER LEVEL LOW TRACKS ACROSS TX
AND THE FLOW ACROSS THE SE BECOMES SW...WITH PLENTY OF GULF
MOISTURE BEING PUMPED INTO THE CWA. THERE ARE A FEW SHORTWAVES IN
THE FLOW THAT MOVE THROUGH EARLY IN THE WEEK AND THIS IS ONE OF
THE TIMES THE MODELS ARE ACTUALLY IN AGREEMENT WITH WIDESPREAD
SHOWERS AND THUNDERSTORMS THROUGH MID WEEK. DISCREPANCIES RETURN
MORE FOR LATE IN THE WEEK WITH THE GFS MUCH QUICKER TO CLEAR OUT
THE LATE WEEK FRONT THAN THE ECMWF. FOR NOW...HAVE TRENDED TOWARDS
THE ECMWF WITH LEAVING CHANCE POPS IN THE FORECAST.

11

&&

.AVIATION...
18Z UPDATE...

WIDE MIXTURE OF IFR TO VFR CONDITIONS CONTINUE ACROSS THE FORECAST
AREA AT THIS TIME. I EXPECT MVFR CONDITIONS TO PREDOMINATE THROUGH
AROUND 02-06Z ACROSS THE NORTH AND THROUGH 12Z ACROSS THE SOUTH. VFR
CONDITIONS EXPECTED AT ALL LOCATIONS BY 12-14Z SATURDAY. SCATTERED
SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS THROUGH 00Z ACROSS
THE NORTH WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
THROUGH 04Z ACROSS THE SOUTH. ISOLATED SHOWERS AND THUNDERSTORMS ARE
LIKELY TO LINGER ACROSS THE EXTREME SOUTHERN END OF THE FORECAST
AREA PAST 12Z. SOUTHWEST TO WEST WINDS 6-12KTS...BECOMING MORE
NORTHWESTERLY BY 00Z. WIND SPEEDS DIMINISH SOME OVERNIGHT...BECOMING
GENERALLY 6KT OR LESS MOST AREAS.

//ATL CONFIDENCE...18Z UPDATE...

MEDIUM ALL ELEMENTS THROUGH TONIGHT.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          57  75  53  76 /  30   5   5   5
ATLANTA         54  75  55  75 /  30   5   5   5
BLAIRSVILLE     46  71  46  70 /  10   5   0   5
CARTERSVILLE    50  75  50  75 /  10   5   5   5
COLUMBUS        60  79  58  78 /  60  10   5  30
GAINESVILLE     53  73  53  73 /  20   5   5   5
MACON           61  78  56  78 /  70  10   5  20
ROME            49  74  49  76 /   5   5   0   5
PEACHTREE CITY  54  76  53  75 /  40   5   5  10
VIDALIA         66  77  58  78 /  60  50   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....11
AVIATION...20
Hazardous weather outlook, Apr 10, 12:23 PM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1223 PM EDT FRI APR 10 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111630-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1223 PM EDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED SEVERE STORMS ARE POSSIBLE ACROSS CENTRAL AND PARTS OF
NORTH GEORGIA THIS AFTERNOON AND EVENING.

SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH ACROSS NORTH AND PARTS
OF CENTRAL GEORGIA AHEAD OF A COLD FRONT AND WILL SPREAD ACROSS THE
REMAINDER OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. A FEW OF
THESE STORMS COULD BE SEVERE THIS AFTERNOON AND INTO THIS EVENING
WITH LARGE HAIL AND DAMAGING WINDS. THE MOST LIKELY AREA FOR
SEVERE STORMS WILL GENERALLY BE ALONG AND SOUTH OF A LINE FROM
LAGRANGE TO ATHENS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA SATURDAY
AND SUNDAY. THIS CHANCE WILL SPREAD ACROSS NORTH AND CENTRAL
GEORGIA SUNDAY NIGHT AND CONTINUE EACH DAY THROUGH THURSDAY AS SEVERAL
UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD SUBMIT REPORTS OF SEVERE WEATHER ONLINE AT
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Apr 10, 2:49 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT FRI APR 10 2015

GAZ080-101915-
TAYLOR GA-
249 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TAYLOR COUNTY UNTIL 315 PM EDT...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUTLER...MOVING EAST AT 30 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AND SMALL HAIL IS POSSIBLE WITH THIS
STORM AS THIS STORM MOVES ACROSS TAYLOR COUNTY THROUGH 315 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
BUTLER...REYNOLDS...POTTERVILLE AND FICKLING MILL.

LAT...LON 3250 8430 3268 8428 3268 8410 3264 8408
      3263 8406 3263 8407 3258 8407 3256 8405
      3255 8402 3253 8400 3253 8405 3252 8401
      3250 8402 3250 8403 3251 8403 3252 8405
      3251 8411 3249 8414
TIME...MOT...LOC 1848Z 273DEG 25KT 3259 8420
Special weather statement, Apr 10, 2:58 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EDT FRI APR 10 2015

GAZ094-095-101930-
PEACH GA-HOUSTON GA-
258 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN PEACH AND HOUSTON
COUNTIES UNTIL 330 PM EDT...

AT 258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT VALLEY...MOVING EAST AT 30 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS STORM MOVES
ACROSS PEACH AND HOUSTON COUNTIES THROUGH 330 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
PERRY...FORT VALLEY...WARNER ROBINS...CENTERVILLE...BYRON...ROBINS
AFB...BONAIRE...LAKEWOOD...HOUSTON LAKE...KATHLEEN...ELBERTA...
POWERVILLE...MIAMI VALLEY AND ROBINS AIR FORCE BASE.

LAT...LON 3249 8389 3250 8392 3251 8392 3251 8397
      3255 8398 3256 8396 3255 8395 3259 8393
      3269 8378 3269 8372 3266 8356 3263 8354
      3258 8354 3257 8355 3253 8354 3249 8349
      3248 8349 3247 8385
TIME...MOT...LOC 1858Z 260DEG 26KT 3256 8382
Special weather statement, Apr 10, 3:14 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT FRI APR 10 2015

GAZ102-102015-
STEWART GA-
314 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN STEWART COUNTY UNTIL 415 PM EDT...

AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF LUMPKIN...MOVING EAST AT 20 MPH.

WIND GUSTS OF 40 MPH AND SMALL HAIL ARE LIKELY WITH THIS STORM AS
THIS STORM MOVES ACROSS STEWART COUNTY THROUGH 415 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
LUMPKIN...RICHLAND...OMAHA...SANFORD...LOUVALE...FLORENCE MARINA
STATE PARK...PROVIDENCE CANYON STATE PARK...WESTVILLE...BROOKLYN...
TROUTMAN...KIMBROUGH AND CHARLES.

LAT...LON 3197 8496 3198 8496 3199 8507 3202 8505
      3205 8506 3215 8504 3220 8496 3221 8497
      3223 8465 3222 8464 3218 8463 3216 8465
      3207 8464 3197 8465 3196 8464 3192 8466
      3193 8468 3192 8473
TIME...MOT...LOC 1914Z 268DEG 18KT 3207 8494
Special weather statement, Apr 10, 3:33 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT FRI APR 10 2015

GAZ093>095-102030-
MACON GA-PEACH GA-HOUSTON GA-
333 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MACON...PEACH AND HOUSTON COUNTIES UNTIL 430 PM EDT...

AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FORT
VALLEY TO NEAR MONTEZUMA...AND MOVING EAST AT 30 MPH.

WIND GUSTS OF 40 MPH AND POSSIBLY SOME SMALL HAIL ARE LIKELY AS
THESE STORMS MOVE ACROSS PARTS OF MACON... PEACH AND HOUSTON
COUNTIES THROUGH 430 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...FORT VALLEY...WARNER ROBINS...CENTERVILLE...BYRON...
MONTEZUMA...MARSHALLVILLE...IDEAL...ROBINS AFB...GARDEN VALLEY...
GROVANIA...HAYNEVILLE...LAKEWOOD...HOUSTON LAKE...HENDERSON...
BARTLETT...GROVE PARK...CLINCHFIELD...KATHLEEN AND ELBERTA.

LAT...LON 3235 8424 3252 8409 3253 8405 3253 8400
      3256 8396 3255 8395 3258 8393 3264 8385
      3268 8368 3265 8355 3253 8354 3249 8349
      3245 8350 3241 8348 3239 8350 3240 8352
      3239 8353 3229 8362 3229 8385
TIME...MOT...LOC 1932Z 273DEG 25KT 3257 8385 3235 8405
Local storm report, Apr 10, 3:44 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT FRI APR 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             GENEVA                  32.58N  84.55W
04/10/2015  M1.00 INCH       TALBOT             GA   PUBLIC

            EMPLOYEE OF OHANLONS RESTAURANT ON U.S. 80... JUST
            NORTH OF DOWNTOWN GENEVA... RECEIVED DIME TO QUARTER
            SIZE HAIL FOR 10-20 MINUTES.

&&

EVENT NUMBER FFC1500193

KOVACIK
Special weather statement, Apr 10, 4:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT FRI APR 10 2015

GAZ103-102030-
WEBSTER GA-
401 PM EDT FRI APR 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WEBSTER COUNTY
UNTIL 430 PM EDT...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PRESTON...AND MOVING EAST AT 20 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY WITH THIS STORM AS THIS LARGE STORM
MOVES ACROSS ALL OF WEBSTER COUNTY THROUGH 430 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
PRESTON...WESTON...SEMINOLE...CHURCH HILL...KIMBROUGH...
CENTERPOINT...LEVERETTS AND DUMAS.

LAT...LON 3192 8466 3196 8465 3196 8464 3198 8464
      3198 8465 3203 8465 3203 8464 3215 8464
      3218 8463 3219 8457 3218 8456 3217 8454
      3213 8453 3213 8443 3193 8444 3192 8446
TIME...MOT...LOC 2000Z 255DEG 19KT 3207 8460

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 5:21 AM EDTSpecial Weather StatementFFCDade39 min
Apr 10, 5:48 AM EDTSpecial Weather StatementFFCCatoosa, Walker42 min
Apr 10, 8:08 AM EDTSpecial Weather StatementFFCChattooga, Floyd, Gordon52 min
Apr 10, 12:10 PM EDTSpecial Weather StatementFFCTroup35 min
Apr 10, 12:38 PM EDTSpecial Weather StatementFFCHarris37 min
Apr 10, 1:12 PM EDTSpecial Weather StatementFFCTalbot63 min
Apr 10, 2:06 PM EDTSevere Thunderstorm WarningFFCPeach, Talbot, Taylor39 min
Apr 10, 2:15 PM EDTSpecial Weather StatementFFCChattahoochee, Marion60 min
Apr 10, 2:49 PM EDTSpecial Weather StatementFFCTaylor26 min
Apr 10, 2:58 PM EDTSpecial Weather StatementFFCPeach32 min
Apr 10, 3:14 PM EDTSpecial Weather StatementFFCStewart61 min
Apr 10, 3:33 PM EDTSpecial Weather StatementFFCHouston, Macon, Peach57 min
Apr 10, 4:24 PM EDTSpecial Weather StatementFFCTwiggs51 min
Apr 10, 4:29 PM EDTSpecial Weather StatementFFCSumter61 min
Apr 10, 5:06 PM EDTSpecial Weather StatementFFCHarris54 min
Apr 10, 5:24 PM EDTSpecial Weather StatementFFCDooly66 min
Apr 10, 5:29 PM EDTSpecial Weather StatementFFCFulton31 min
Apr 10, 5:47 PM EDTSpecial Weather StatementFFCGwinnett28 min
Apr 10, 6:04 PM EDTSpecial Weather StatementFFCDeKalb, Fulton26 min
Apr 10, 6:07 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett38 min
Apr 10, 6:20 PM EDTSpecial Weather StatementFFCDodge, Wilcox40 min
Apr 10, 6:43 PM EDTSpecial Weather StatementFFCDeKalb62 min
Apr 10, 6:45 PM EDTSpecial Weather StatementFFCWalton30 min
Apr 10, 6:49 PM EDTSpecial Weather StatementFFCLaurens41 min
Apr 10, 7:02 PM EDTSpecial Weather StatementFFCDouglas28 min
Apr 10, 7:06 PM EDTSpecial Weather StatementFFCRockdale24 min
Apr 10, 7:17 PM EDTSpecial Weather StatementFFCWalton28 min
Apr 10, 7:39 PM EDTSpecial Weather StatementFFCClayton21 min
Apr 10, 7:41 PM EDTSpecial Weather StatementFFCClayton19 min
Apr 10, 7:50 PM EDTSpecial Weather StatementFFCRockdale25 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.